# SDR REXA2014080500755

- Difficulty date: August 1, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N8828D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7828
- Aircraft time: 23,945 hours, 21,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD CLIP OF FS 280 BULKHEAD CRACKED.  REPAIRED IAW REO 601R-53-11-171.
